# SDR DALA2014101905643

- Difficulty date: October 18, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 30,649 hours, 16,105 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURN ON SKIN FASTENER AT FRAME 5 .  REPAIRED IAW SRM 53-11-11, PAGE 210, TABLE 202, PARA 5"E" FIG 208, SHEET 1, 4, 5.
